# SDR CA121127006

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Gen
- Part time: 52,394 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED, ENROUTE, APPROACHING FL20 BOTH AC GENERATOR CAUTION LIGHTS AS WELL AS BOTH TRU CAUTION LIGHTS AND ASSORTED AC HEATING SYS CAUTION LIGHTS ILLUMINATED. PILOT CONFIRMED LOSS OF ALL AC ELECTRICAL POWER AND FOLLOWED QRH FOR FAULT ALLEVIATION.  AFTER SELECTING BOTH NR 1 AND NR 2 AC GENERATORS "OFF" THEN BACK "ON", ALL THE CAUTION LIGHTS EXTINGUISHED AND SYS RESET.  AFTER APPROXIMATELY 1 MINUTE OF FLIGHT, THE CAUTION LIGHTS ONCE AGAIN ILLUMINATED AND AC SYS COULD NOT BE RESET. ACFT RETURNED AND MAINTENANCE WAS ACTIONED.   MAINTENANCE WAS DISPATCHED FOR ONSITE INVESTIGATION.  UPON ARRIVING AT THE ACFT THERE WERE NO APPARENT FAULTS VISUALLY, AND NO CIRCUIT BREAKERS TO BE RESET. ACFT WAS GROUND RUN AND AC SYSTEMS TESTED IAW AMM.  NO FAULTS WERE PRESENT AND AC SYS COULD BE SELECTED AND DESELECTED WITHOUT ISSUE.  A FURTHER VISUAL INSPECTION WAS CARRIED OUT IAW SL SL-24-010 FOR CHAFING DAMAGE TO FEEDER CABLES ALONG REAR SPAR/WING T/E INTERFACE. CHAFING DAMAGE WAS PRESENT IN 2 AREAS AND WIRING CHAFED THROUGH ON CABLES 2421-20002G12B-1 AND 2421-10002F12B-1.  WIRING REPAIRED IAW AMM AND ACFT WAS AGAIN GROUND RUN AND TESTED SERVICEABLE IAW AMM.  ACFT WAS RELEASED TO SERVICE WITH NO FURTHER FAULTS.  THE REMAINDER WILL HAVE AD CF-2012-25 COMPLETED NEXT TIME EACH ACFT GOES THROUGH OUR MAINTENANCE BASE.
